# SDR SWIA202160398

- Difficulty date: July 5, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 565 S16-18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS565 FRAME BELLOW FLOOR LEVEL AND ABOVE FWD CARGO DOOR CORRODED      (C-CHECK RO 8/18/2021)    REMOVED AND REPAIRED FRAME @ FS565.00 BETWEEN STGR16L TO STGR18L. REF: MHI RJ REO 670-53-31-679 REV.-- DATE: 2021-07-21.CRJ700 SRM 53-00-06-201-001 A03. CRJ700 SRM 51-42-06-001-001 A01 AND CRJ700 SRM 51-42-21-001-001 A01. COMPLIED WITH TASK CARD 51-900-1002-SKY LEAK CHECK GOOD
